Centaur Pharmaceuticals Pvt Ltd
Phenylephrine (5mg/5ml) + Chlorpheniramine (2mg/5ml) + Menthol (1mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)
Sinarest Plus Suspension is used to treat common cold and cough associated with fever in children, providing relief from pain and fever and helping to treat cough and common cold symptoms.
Suspension
Sinarest Plus Suspension is used in the treatment of common cold and cough associated with fever in children. It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Sinarest Plus Suspension may be taken with or without food, but it is better to take it at a fixed time.
No common side effects listed.
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
Inform your doctor if you are breastfeeding.
Inform your doctor if you are pregnant or planning to conceive.
Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm) making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.
May cause dizziness and sleepiness, so avoid driving or doing anything that requires mental focus until you know how it affects you Should not be taken with any other medicine containing paracetamol without consulting a doctor Should not be taken with alcohol as it may cause excessive drowsiness Should be taken with caution if you are pregnant, planning to conceive, or breastfeeding